A note on rational Lp approximation on Jordan curves

Totik Vilmos: A note on rational Lp approximation on Jordan curves.
Computational Methods and Function Theory, (13) 3. pp. 425-431. ISSN 1617-9447 (2013)

[img]
Preview
Text
rationalapproximation.pdf - Accepted Version

Download (93kB) | Preview
Item Type: Article
Journal or Publication Title: Computational Methods and Function Theory
Date: 2013
Volume: 13
Number: 3
Page Range: pp. 425-431
ISSN: 1617-9447
Publisher: Heldermann
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
MTMT id: 2480690
DOI id: https://doi.org/10.1007/s40315-013-0028-9
Date Deposited: 2014. Jan. 09. 10:56
Last Modified: 2018. Sep. 12. 08:28
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3869

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year